# SDR UF6A990748

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 431/398
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - DAMAGE TO RIGHT SIDE OF FUSELAGE AT STATION 408FS TO 422FS AND BETWEEN WINDOW FRAME AND STRINGER 15S.  MAINTENANCE REPAIRED DAMAGE IAW DER 99-131 AND BAE ATP SRM 53-30-00.  (M)
